# SDR V0XD20210716002

- Difficulty date: June 10, 2021
- Submitted: July 16, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 39,527 hours, 31,941 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H LEADING EDGE RIB AT WS 48.95 IS CRACKED AT TOP OF RIB. CORRECTIVE ACTION: REMOVED AND REPLACED LEADING EDGE RIB AT WS 48.95 IAW CRJ900 SRM 51-42-06. WORK ACCOMPLISHED ON AVMAX W/O: 80943 W/C: 6074
